# SDR ASAA2018081725835

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,938 hours, 12,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9843
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 41,945 hours, 12,510 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  THE COCKPIT TEMPERATURE BECAME UNCOMFORTABLY WARM AND WE WERE UNABLE TO CONTROL IT WITH THE CONT CABIN TEMP SELECTOR.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 TCV IAW AMM 21-51-10.
